# SDR QXEA9902655

- Difficulty date: December 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - MINOR CORROSION ON TOP FLANGE OF STRINGER SPLICE AT STATION 531 AND STRINGER 28 RT.  ACID ETCHED, ALODINED, AND PRIMED.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS IAW DHC-8 SRM 53-00-16, PAGE 4, TABLE 2.
